×

Found 1,146 Documents (Results 1–100)

Quasilinear equations with a sectorial set of operators at Gerasimov-Caputo derivatives. (English. Russian original) Zbl 1522.35553

Proc. Steklov Inst. Math. 321, Suppl. 1, S78-S89 (2023); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 29, No. 2, 248-259 (2023).
MSC:  35R11 35G31 34G20
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

Biographic Reference

all top 3

Software